# SDR ASAA2024113054521

- Difficulty date: November 30, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 61,691 hours, 18,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 DOOR MOPSILL HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-15-1A-1, REPLACED MOPSILL IAW B737-800 SRM 51-40-02-OG-O W:=2 O:=.080 R:=.070 L:=3 D:=.010.
